Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kelli1982

Veteran Member
  • Total Reviews

    0
  • Content Count

    166
  • Joined

  • Last visited

Community Reputation

0 Neutral

7 Followers

About Kelli1982

  • Rank
    Member
  • Birthday 05/19/1982

Profile Information

  • Gender
    Female
  • Location
    Chicago

Recent Profile Visitors

4716 profile views
  1. Its 2 yrs post accutane and I cant complain. I have a few ups and downs ( a small break out here and there) but there is nothing on my face as we speak. I do however still have oily skin which sucks cuz my makeup feels like its melting off after a few hours. I wish I could go back on tane just to dry out the oil.. No acne though so I am very happy. I will post new pics asap. ( I just erased my old gallery)
  2. I know this is bad, but I went tanning while on accutane.. My wedding was coming. However I have never been sensitive to the sun and do not burn easily. I did not get any of these stains you are talking about. I do not recommend you go tanning or run around all day in the sun. I dont want to be responsible for anything that may happen. I am just saying I did and was fine.
  3. This is very interesting. I am glad I logged in today. My psychologist once suggested I had this and OCD. Because I thought I was fat and had terrible skin. I still do think these things, but I know I am nuts. Intellectually I know that 5ft 105 lbs is not fat, but when I look in the mirror I see belly fat and slight scars. I know other people do not see what I am talking about but its there and I am obsessed with it. I am constantly thinking oh this could look better or if only these two little
  4. I have been off accutane for almost a year and a half. So far everything is going good. I did have a few months last fall where I was breaking out like crazy and thought I would have to take another course. I had been doing tca and glycolic acid peels at the time which may have aggravated it. I had also began using retin a for 4 months which seemed to make it way worse, so I eventually gave up. I know they say you gotta keep using it, and I did daily for 4 months. anyways I ended up taking anti
  5. Do Accutane.. Its the only thing that has worked for me. I am 27 and had acne since I was 11 or 12 as well. I want to give accutane another go it cleared me 100% while I was on it and for a year later. Now my face is breaking out again but I havent gotten a thing on my back in 2 yrs. I am hoping a 2nd round will take care of my face for good. Unfortunately I am going to have to wait because I want to get prego. Now im on retin a until I get prego and I hate it. I didnt even get an IB on Accuta
  6. I experienced knee and foot pain. It started the 2nd week and went away a week or so later.. I only got it again when I upped my dose, then it went away and did not come back.
  7. I have been off for a year and am slightly breaking out again, but I have been on retin a for a month as well and may be getting an IB from that. I will go on a 2nd course if I need to. My skin cleared up as soon as I started accutane and stayed clear for a year. I have no regrets
  8. I cleared up right away, and had no IB. I have been off for a year and clear, but its starting to come back.. I will pry do a 2nd course
  9. I should do that... I need to get these to come out already and quit teasing me... they seem to be going away then come back it p*sses me off..ive had the same ones for like two weeks, plus 2 new ones this morning. I have a presentation in class on the 7th that I will not do if I look like crap. Im going to the sauna
  10. So I had a great experience on my first course of accutane; my skin looked great for a year, but now not so much. I have been breaking out for 2 months now and it does'nt seem to be stopping. I have tampered with my face a bit. Ive done a few tca peels which worked great on hyperpigmentation. I have also been on 0.01% retin a gel for a month. I am not sure if all the messing around is causing me to break out and if its gonna stop. I have a derm appointment Nov 30th to see how the retin a is doin
  11. I also am suffering from anxiety after Accutane but do not regret taking it. I am also on Adderall which can also cause anxiety so I cant really say. It seemed to come about after I stopped the tane though. I am now on zoloft for it and have stopped the adderall until I go back to school.
  12. I Have been off for 6 months and it seems like most of my oil has come back. I broke out last week they were small but there were like 5 of them. I freaked out now they are gone but I have two little one the back of my neck by my hairline. I think I may have to go on a 2nd course. I will give it another month and see what happens if it keeps up ill definitely do it again.
  13. I took Accutane and Adderall together for the whole course and was just fine. I dont know what ADD med you are on so I cant say you will be fine. My doc and Pharmacist said I was ok to take them together
  14. I am a hairstylist so I get my hair done for free. I got it done all the time while on Accutane and had no problem
  15. Nice gallery!

    ×